# SDR DXTA2009090903780

- Difficulty date: September 3, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 7,830 hours, 4,793 cycles
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Heater
- Part number: 105881
- Condition: Overtemp
- Location: Galley Drain
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY DRAIN HEATER OVER TEMPED MELTING GROMMET AND DISCOLORING FILLET FAIRING.  REMOVED & REPLACED DRAIN HEATER IAW MM 38-30-02. OPS & DRAIN CHECKS GOOD.
